okay so me and my boyfriend had unprotected sex many times and the third week of march i took the plan B pill, then i started getting heavy bleeding im not sure if it was my period or the side affects from the plan B , because i was due on my period on the 20th of march. Well now its april and ive been stressing so much ever since and i took a few tests and they came out negative but that was because it was too early to detect anything anyways during the last week of march. And now its April 8 and i have very sore and tender breasts and mood swings as well as feeling very tired its been 3 WEEKS since i took the plan B pill, i dont know if its possible to get the side effects this later on. Please help i could really use it , thank you
Plan b must be taken within 72 hours of an act of intercourse (sex). If you had multiple episodes of intercourse over several days, then took Plan b, there is a good chance it didnt cover all sexual episodes. Another thing to consider is that Plan b really messes up your regular cycle so it could be that the episode of bleeding after you took Plan b has just altered your normal cycle. Since you are now having what could be pregnancy symptoms then it is time to take another test. If this one is negative, then it could just be premenstrual symptoms that you are experiencing and perhaps you will be starting your period soon. If it comes up positive, then you are indeed pregnant. Test again. If it does come up negative then I urge you to look into a more reliable method of birth control so that you dont have to worry about coverage!!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 19 Jun 2016 • 1 answer
Posted 18 Sep 2017 • 1 answer